# SDR 2025FA0000009

- Difficulty date: January 7, 2025
- Submitted: January 7, 2025
- Operation: General aviation
- Aircraft: N885FT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496225
- Aircraft time: 6,189 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 8
- Condition: Failed
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLEVELAND/PARKER HYDRAULIC ACTUATOR P/N11-17 CODE # 445-987. THE ACTUATOR FAILED SHORTLY AFTER TAKEOFF RESULTING IN A NOSE GEAR UP LANDING. AFT SECTION OF THE PART SEPARATED UNDER PRESSURE BY BLOWING OUT THE RETAINMENT C-CLIP AND PART OF THE RETAINMENT HOUSING. AFTER PRECURING THE NEW PART, WE RECOGNIZED THAT THE NEW PART HAS A SOLID PIECE HOUSING WHICH ELIMINATED THE REAR AFT C-CLIP.
